Diese Seite ist aus Gründen der Barrierefreiheit optimiert für aktuelle Browser. Sollten Sie einen älteren Browser verwenden, kann es zu Einschränkungen der Darstellung und Benutzbarkeit der Website kommen!
Geophysics Homepage
Search:
Log in
print

Anisotropic Jüttner (relativistic Boltzmann) distribution

Treumann, R.A., and W. Baumjohann (2016), Anisotropic Jüttner (relativistic Boltzmann) distribution, Ann Geophys, 34, 737-738, doi:10.5194/angeo-34-737-2016, arxiv:04015v.

Abstract
A rigorous derivation of the Jüttner (covariant Boltzmann) distribution is provided for anisotropic pressure (or temperature) tensors. It was in similar form anticipated first by Gladd (1983). Its manifestly covariant version follows straightforwardly from its scalar property.
Further information
BibTeX
@article{id2154,
  author = {R.A. Treumann and W. Baumjohann},
  journal = {Ann Geophys},
  month = {dec},
  note = {arxiv:04015v},
  pages = {737-738},
  title = {{Anisotropic J{\"u}ttner (relativistic Boltzmann) distribution}},
  volume = {34},
  year = {2016},
  url = {http://www.ann-geophys.net/34/737/2016/},
  doi = {10.5194/angeo-34-737-2016},
}
EndNote
%0 Journal Article
%A Treumann, R.A.
%A Baumjohann, W.
%D 2016
%V 34
%J Ann Geophys
%P 737-738
%Z arxiv:04015v
%T Anisotropic Jüttner (relativistic Boltzmann) distribution
%U http://www.ann-geophys.net/34/737/2016/
%U http://arxiv.org/abs/1512.04015
%8 dec
ImprintPrivacy PolicyContact
Printed 06. Dec 2019 02:24